MathSciNet Relay Station
MathSciNet bibliographic data
MR2026460 (2004k:90110) 90C29 (49J40 49J53)
Hou, S. H.; Yu, H.; Chen, G. Y. On vector quasi-equilibrium problems with set-valued maps. J. Optim. Theory Appl. 119 (2003), no. 3, 485–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement